On exponential stability of linear non-autonomous functional differential equations of neutral type

Publication Type:
Journal Article
Citation:
International Journal of Control, 2017, 90 (3), pp. 454 - 462
Issue Date:
2017-03-04
Full metadata record
Files in This Item:
Filename Description Size
April-2016-Ngoc-Quang-IJC-R1.pdf315.64 kB
Adobe PDF
© 2016 Informa UK Limited, trading as Taylor & Francis Group. General linear non-autonomous functional differential equations of neutral type are considered. A novel approach to exponential stability of neutral functional differential equations is presented. Consequently, explicit criteria are derived for exponential stability of linear non-autonomous functional differential equations of neutral type. A brief discussion to the obtained results and illustrative examples are given.
Please use this identifier to cite or link to this item: